Bounds on the micromagnetic energy of a uniaxial ferromagnet

Rustum Choksi, Robert V. Kohn

Research output: Contribution to journalArticle

Abstract

We identify the optimal scaling law for a nonconvex, nonlocal variational problem representing the magnetic energy of a uniaxial ferromagnet. Our analysis is restricted to a certain parameter regime, in which the surface tension is sufficiently small relative to the other parameters of the problem.

Original languageEnglish (US)
Pages (from-to)259-289
Number of pages31
JournalCommunications on Pure and Applied Mathematics
Volume51
Issue number3
DOIs
StatePublished - Mar 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bounds on the micromagnetic energy of a uniaxial ferromagnet'. Together they form a unique fingerprint.

  • Cite this